# SDR I2W2007F00001

- Difficulty date: May 30, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N197BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Arced
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(10) MINUTES INTO A TOUR FLIGHT, THE PILOT NOTICED LOW VOLTAGE AND LOW FUEL PRESSURE, WITH NO  (GEN) LIGHT ILLUMINATED.  THE PILOT RETURNED TO THE HELIPORT.  UPON INSPECTION, IT WAS FOUND THAT THE STARTER GENERATOR HAD A BURNING SMELL TO IT.  THE STARTER GENERATOR WAS CHANGED AND THE AIRCRAFT OPERATED NORMALLY.  IT APPEARS AT LEAST ONE SET OF BRUSHES WERE ARCING.  (K)
